advertisement
Question
Posted by: Sally | 2009-08-25

Fertomid

Hi Doc. I have been on fertormid for the second cycle this month,but this month my periods are a lot less than last month,they were normal the first day and the following day they were a lot less and a bit brownish.The way I see it they are only going to last 2 days.Could this be affected by fertormid last month?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, fertomid can change your period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement